I had RAI about two years ago for over active thyroid. I then became very underactive. about 3 months ago I started having severe panic and anxiety attacks. I was put on diazepam by my doctor and my blood tests said that I was a little over active again so to lower my thyroxine levels form 75 to 50. its been two weeks and now the panic has gotten so bad I cannot eat, the diazepam seems to have no effect and was wondering if this is normal for lowering dose of thyroxine? I am so desperate, I feel so ill and shaky all the time, I feel worse than before. everyday gets worse. beta blockers didn't agree with me. can anyone help me please??
Hello, thankyou for your advice. I spoke to a doctor in the week and said that I lowered my thyroxine too quickly as I had to start thyroxine very slowly upping it about 12 mcg every week. so is started taking 62 again and then have to lower it slowly. what else can I do for anxiety as beta blockers disagreed with me and I am already on diazepam?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.